| Catalog Number |
AMI6005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Thrombosis/Thrombus (4440)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure an ellipsys device was used to treat the right arm arteriovenous fistula.Approximately 2 months post procedure patient suffered nonocclusive thrombus in the lower arm cephalic vein of right arm.Subject had previously omitted previous secondary procedure during interrogation at visit 3 and 6, duplex ultrasound completed during visit 12 suggesting prior interventions.Medical records were requested and showed a secondary procedure due to a written referral for difficult cannulation, where a fistulagram was completed showing stenosis of the mid arm cephalic vein and a nonocclusive thrombus was noted in the lower arm cephalic vein.Stenosis and thrombus were addressed by secondary procedure on completed with resolution with removal of central venous catheter.Patient recovered.